# SDR CALA2024081202192

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N7579
- Make and model: Boeing 737-9
- Aircraft serial: 67614
- Aircraft time: 2,760 hours, 939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Faulty
- Location: Lft Aft Owerwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT OVERWING EXIT EMERGENCY LIGHT WILL NOT ILLUMINATE. REMOVED AND REPLACED THE LEFT AFT OVERWING EXIT EMERGENCY LIGHT LAMP REF BOEING 33-51-04. OPS CHECK GOOD.
